Rigidity of measures - The high entropy case and non-commuting foliations

Manfred Einsiedler, Anatoly Katok

Research output: Contribution to journalArticle

16 Scopus citations

Abstract

We consider invariant measures for partially hyperbolic, semisimple, higher rank actions on homogeneous spaces defined by products of real and p-adic Lie groups. In this paper we generalize our earlier work to establish measure rigidity in the high entropy case in that setting. We avoid any additional ergodicity-type assumptions but rely on, and extend the theory of conditional measures.

Original languageEnglish (US)
Pages (from-to)169-238
Number of pages70
JournalIsrael Journal of Mathematics
Volume148
DOIs
StatePublished - Dec 1 2005

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Rigidity of measures - The high entropy case and non-commuting foliations'. Together they form a unique fingerprint.

  • Cite this